# SDR SWAA2015041738621

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 20,903 hours, 12,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMER EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW SIP.
